Polynomial nonlinear spatio-temporal integro-difference equation models
Version of Record online: 28 MAR 2011
© 2011 Blackwell Publishing Ltd
Journal of Time Series Analysis
Special Issue: Time Series in the Environmental Sciences
Volume 32, Issue 4, pages 339–350, July 2011
How to Cite
Wikle, C. K. and Holan, S. H. (2011), Polynomial nonlinear spatio-temporal integro-difference equation models. Journal of Time Series Analysis, 32: 339–350. doi: 10.1111/j.1467-9892.2011.00729.x
- Issue online: 6 JUN 2011
- Version of Record online: 28 MAR 2011
- First version received July 2010 Published online in Wiley Online Library: 28 March 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!